# SDR FDEA202206031372

- Difficulty date: June 3, 2022
- Submitted: June 6, 2022
- Operation: Air carrier
- Aircraft: N919FD
- Make and model: Boeing 757-200 SERIES
- Aircraft serial: 24636
- Aircraft time: 77,071 hours, 28,374 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 141N33128
- Condition: Dented
- Location: Crown
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CROWN SKIN HAS OUTWARD DENTS LEFT AND RIGHT OF STRINGER 1 JUST FORWARD OF STA 418. REPAIRED DENTED CROWN SKIN PER EA  F-5330-T036881
